# SDR SWAA2024020936896

- Difficulty date: January 2, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION AT FLOOR SUPPORT ANGLE STA 947.5<[01] THIS JOB CARD WILL BE ACCOMPLISH ON TASK CARD#TTG8Q00QN1JX.;[02] VERIFIED STEP 1.
